Alert archive / Florida / Red Flag Warnings in 2009
Red Flag Warning 11, NWS Tallahassee, FL
NWS Tallahassee, FL issued this red flag warning at Jan 19, 2009, 3:29 AM CST for 4 counties in Florida. It took effect at Jan 19, 2009, 12:00 PM CST. It was in force for 95 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jan 19, 2009, 3:29 AM CST (09:29 UTC)
- In effect from
- Jan 19, 2009, 12:00 PM CST
- Expired
- Jan 19, 2009, 1:35 PM CST
- In force
- 95 min
- Issued by
- NWS Tallahassee, FL
Counties Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL
The radar
The Eglin Afb radar (KEVX), 26 km from the middle of the area, began a volume at 09:29 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.5 hours before the alert went out and 140 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 27 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 734 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 99 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KTAE 190929 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 429 AM EST MON JAN 19 2009 ...A RED FLAG WARNING IS NOW IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON FOR INLAND PORTIONS OF THE EASTERN FLORIDA PANHANDLE DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND 20 FOOT WINDS ABOVE 15 MPH... ...A FIRE WEATHER WATCH IS NOW IN EFFECT FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES OF 75 OR GREATER... .IN THE WAKE OF A COLD FRONT...A DRIER AND SLIGHTLY COOLER AIRMASS WILL RETURN TO THE REGION CREATING RED FLAG CONDITIONS FOR INLAND PORTIONS OF THE FLORIDA PANHANDLE. ANOTHER FRONT WILL BRING EVEN COLDER AND DRIER AIR TO THE REGION FOR TUESDAY. BY WEDNESDAY...THE RELATIVE HUMIDITY WILL BE LOW ENOUGH TO CREATE RED FLAG CONDITIONS ACROSS THE ENTIRE FORECAST AREA. FLZ013-016-017-026-192030- /O.CAN.KTAE.FW.A.0007.090119T1800Z-090119T2300Z/ /O.NEW.KTAE.FW.A.0008.090120T1600Z-090121T0000Z/ CALHOUN-GADSDEN-LEON-LIBERTY- 429 AM EST MON JAN 19 2009 /329 AM CST MON JAN 19 2009/ ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... ...FIRE WEATHER WATCH IS CANCELLED FOR TODAY... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES OF 75 OR GREATER. THE FIRE WEATHER WATCH HAS BEEN CANCELLED FOR TODAY. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ007>011-192030- /O.UPG.KTAE.FW.A.0007.090119T1800Z-090119T2300Z/ /O.NEW.KTAE.FW.W.0011.090119T1800Z-090119T2200Z/ /O.NEW.KTAE.FW.A.0008.090120T1600Z-090121T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON- 329 AM CST MON JAN 19 2009 ...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO 4 PM CST THIS AFTERNOON DUE TO BRIEF DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND 20 FOOT WINDS ABOVE 15 MPH. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES OF 75 OR GREATER. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012-014-015-018-019-027>029-034-192030- /O.NEW.KTAE.FW.A.0008.090120T1600Z-090121T0000Z/ BAY-GULF-FRANKLIN-JEFFERSON-MADISON-WAKULLA-TAYLOR-LAFAYETTE- DIXIE- 429 AM EST MON JAN 19 2009 /329 AM CST MON JAN 19 2009/ ...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY MORNING THROUGH EARLY TUESDAY EVENING DUE TO EXPECTED LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT AND DISPERSION INDICES OF 75 OR GREATER. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 18-WOOL
1 follow-up statement
000 WWUS82 KTAE 191935 RFWTAE RED FLAG WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 235 PM EST MON JAN 19 2009 ...RED FLAG WARNING CANCELLED FOR TODAY FOR THE INLAND COUNTIES OF THE EASTERN FLORIDA PANHANDLE... ...RED FLAG WARNING NOW IN EFFECT FROM 11 AM EST (10 AM CST) UNTIL 7 PM EST (6 PM CST) TUESDAY FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO LONG DURATIONS OF RELATIVE HUMIDITY COMBINING WITH HIGH DISPERSION INDICES AND 20 FOOT WIND SPEEDS GREATER THAN 15 MPH... ...FIRE WEATHER WATCH NOW IN EFFECT FOR WEDNESDAY AFTERNOON FOR ALL OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA BIG BEND DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 35 PERCENT... ...FIRE WEATHER WATCH NOW IN EFFECT FOR WEDNESDAY AFTERNOON FOR ALL OF SOUTHWEST AND SOUTH CENTRAL GEORGIA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... ...FIRE WEATHER WATCH NOW IN EFFECT FOR WEDNESDAY AFTERNOON FOR ALL OF SOUTHEAST ALABAMA DUE TO POSSIBLE LONG DURATIONS OF RELATIVE HUMIDITY BELOW 25 PERCENT... .DISCUSSION...A SECONDARY COLD FRONT WILL PASS THROUGH THE REGION THIS AFTERNOON BRINGING A VERY COLD AND DRY ARCTIC AIRMASS BACK TO THE REGION FOR THE SECOND TIME IN JUST A FEW DAYS. THIS DRY AIRMASS WILL PRODUCE A PERIOD OF RED FLAG CONDITIONS ACROSS FLORIDA THROUGH AT LEAST THURSDAY AND ACROSS PORTIONS OF ALABAMA AND GEORGIA ON WEDNESDAY. FLZ007>011-201130- /O.CAN.KTAE.FW.W.0011.000000T0000Z-090119T2200Z/ /O.UPG.KTAE.FW.A.0008.090120T1600Z-090121T0000Z/ /O.NEW.KTAE.FW.W.0012.090120T1600Z-090121T0000Z/ /O.NEW.KTAE.FW.A.0009.090121T1600Z-090122T0000Z/ INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON- 135 PM CST MON JAN 19 2009 ...RED FLAG WARNING IS CANCELLED FOR TODAY... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 6 PM CST TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR TODAY. A RED FLAG WARNING HAS BEEN ISSUED FROM 10 AM TO 6 PM CST TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED FOR WEDNESDAY. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS AND LOW RELATIVE HUMIDITY WILL ENHANCE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ FLZ012>019-026>029-034-201130- /O.UPG.KTAE.FW.A.0008.090120T1600Z-090121T0000Z/ /O.NEW.KTAE.FW.W.0012.090120T1600Z-090121T0000Z/ /O.NEW.KTAE.FW.A.0009.090121T1600Z-090122T0000Z/ BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-JEFFERSON-MADISON-LIBERTY- WAKULLA-TAYLOR-LAFAYETTE-DIXIE- 235 PM EST MON JAN 19 2009 /135 PM CST MON JAN 19 2009/ ...RED FLAG WARNING IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM EST /10 AM CST/ TO 7 PM EST /6 PM CST/ TUESDAY. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ ALZ065>069-GAZ120>131-142>148-155>161-201130- /O.NEW.KTAE.FW.A.0009.090121T1700Z-090121T2300Z/ COFFEE-DALE-HENRY-GENEVA-HOUSTON-QUITMAN-CLAY-RANDOLPH-CALHOUN- TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-EARLY- MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-DECATUR- GRADY-THOMAS-BROOKS-LOWNDES-LANIER- 235 PM EST MON JAN 19 2009 /135 PM CST MON JAN 19 2009/ ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT WEDNESDAY AFTERNOON. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$ 38-GODSEY
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this red flag warning went out at Jan 19, 1:10 AM CST, 2 hours 19 minutes earlier.
Area forecast discussion, Jan 19, 1:10 AM CST, 2 hours 19 minutes before
AREA FORECAST DISCUSSION...CORRECTED WATCHES/WARNINGS/ADVISORIES
NATIONAL WEATHER SERVICE TALLAHASSEE FL
210 AM EST MON JAN 19 2009
...A BRIEF WARMUP TODAY TO BE FOLLOWED BY ANOTHER ARCTIC BLAST
TUESDAY...
.SYNOPSIS...IR SATELLITE/RUC80 500 MB COMPOSITE ANIMATION SHOWS THE
SHORT WAVE TROUGH AXIS ALONG THE AL/GA BORDER MOVING EASTWARD...WITH
A MORE POTENT SHORT WAVE SURGING SOUTHWARD THROUGH THE MIDWEST. THE
LATEST REGIONAL SURFACE ANALYSIS DEPICTS A COLD FRONT FROM THE
CAROLINA COASTAL WATERS SOUTHWEST ACROSS SOUTHEAST GA...EASTERN FL
BIG BEND...AND EASTERN GULF OF MEXICO. SHOWERS AHEAD OF THIS FRONT
HAVE EXITED TO THE SOUTHEAST OF THE AREA. WITH RESIDUAL LOW LEVEL
MOISTURE BEHIND THE FRONT...EXPECT AREAS OF FOG TO DEVELOP
OVERNIGHT. OVER THE MARINE AREA...WESTERLY WINDS 15 TO 20 KT PREVAIL
WITH WAVE HEIGHTS AT THE BUOYS FROM 8 TO 10 FT. THE SMALL CRAFT
ADVISORY EXPIRED FOR THE NEAR SHORE LEGS AT 1 AM EST...BUT WILL
REMAIN IN EFFECT FOR THE OFFSHORE LEGS THROUGH EARLY THIS MORNING.
&&
.SHORT TERM (TODAY THROUGH WEDNESDAY)...THE LONG WAVE PATTERN ACROSS
NORTH AMERICA WILL REMAIN HIGHLY AMPLIFIED THROUGH THE PERIOD WITH A
SHARP RIDGE OVER THE INTERMOUNTAIN WEST AND A DEEP TROUGH OVER THE
EASTERN CONUS. THE SHORT WAVE TROUGH SWINGS THROUGH THE AREA
TODAY...PUSHING THE COLD FRONT FURTHER TO THE SOUTHEAST...HOWEVER
THE LINGERING MOISTURE WILL KEEP SKIES MOSTLY CLOUDY THROUGHOUT THE
DAY. THE PRESSURE GRADIENT WILL TIGHTEN AHEAD OF A STRONGER COLD
FRONT LATER TODAY...DRIVEN BY A VIGOROUS SHORT WAVE TROUGH DIVING
SOUTHEAST INTO THE BASE OF THE MEAN TROUGH. THE FRONT IS FORECAST TO
SURGE THROUGH THE AREA LATE TONIGHT AND EARLY WEDNESDAY MORNING.
THIS COLD AIR MASS IS EXPECTED TO BE DEEPER THAN THE PREVIOUS ARCTIC
AIR MASS...WITH 850 MB TEMPS DROPPING TO -8 TO -10C ON TUESDAY. THE
STRONG COLD AIR ADVECTION TUESDAY WILL KEEP AFTERNOON TEMPS IN THE
40S. IT WILL ALSO BE BRISK WITH GUSTY NORTHWESTERLY WINDS...MAKING
IT FEEL 10 TO 15 DEGREES COLDER. THE COLD AIR ADVECTION WILL
CONTINUE TUESDAY NIGHT WITH A HARD FREEZE EXPECTED. THE PAST THREE
RUNS OF THE MAV ARE TRENDING UPWARD WITH UPPER TEENS TO LOWER 20S
AWAY FROM THE COAST CONSIDERING SURFACE WINDS ARE NOT FORECAST TO
BECOME CALM. FOR NOW...WILL LEAN CLOSER TO A BLEND OF THE MET/MAV
MOS. WITH THE AXIS OF THE COLD AIR ADVECTION TO THE EAST OF THE AREA
ON WEDNESDAY...AFTERNOON HIGHS WILL MODERATE INTO THE LOWER 50S.
&&
.LONG TERM (WEDNESDAY NIGHT THROUGH MONDAY)...THE HIGHLY AMPLIFIED
PATTERN WILL BEGIN TO DEAMPLIFY ACROSS THE CONUS AT THE START OF THE
PERIOD AS THE ERN TROUGH LIFTS AWAY AND AN UPPER LOW OFF THE SRN CA
COAST MOVES EASTWARD INTO THE WESTERN RIDGE. SURFACE HIGH PRESSURE
WILL BE CENTERED OVER THE NORTHEAST GULF WITH GOOD RADIATIONAL
COOLING CONDITIONS SETTING UP ONE MORE NIGHT OF WIDESPREAD FREEZING
TEMPS. WHILE IT WILL NOT BE AS COLD AS WEDNESDAY MORNING...MANY OF
THE NORMALLY COLDER INLAND LOCATIONS WILL SEE LOWS DOWN IN THE MID
20S THURSDAY MORNING...FLIRTING WITH HARD FREEZE CRITERIA. AS THE
HIGH MOVES EAST AND HEIGHTS RISE...SO WILL TEMPS AND DAYTIME HIGHS
WILL BE CLOSER TO NORMAL...IN THE LOWER TO MID 60S ON THURSDAY. THE
SOUTHERN STREAM SHORT WAVE ENERGY WILL MOVE EAST TO TX BY FRIDAY
AFTERNOON AND REACH OUR AREA ON SATURDAY. THE SYSTEM WILL BE
WEAKENING WITH TIME AND THE ASSOCIATED SURFACE FRONT IS EXPECTED TO
STALL JUST NORTHWEST OF THE FORECAST AREA FRIDAY NIGHT AND SATURDAY
BEFORE SETTLING INTO THE REGION ON SUNDAY. POPS WILL BE IN THE 20-30
PERCENT RANGE THROUGH THIS PERIOD WITH TEMPS AVERAGING ABOUT 4-5
DEGREES ABOVE NORMAL DURING THE DAY AND 8-9 DEGREES ABOVE NORMAL AT
NIGHT.
&&
.AVIATION...YESTERDAY'S RAINS HAVE LEFT THE GROUND MOIST AND THEN
SKIES CLEARED RAPIDLY DURING THE LATE EVENING. THIS HAS SET THE
STAGE FOR FOG DEVELOPMENT. IFR VSBY IS EXPECTED FOR A FEW HOURS
BEHIND THE FRONT AT KVLD...KABY...KTLH AND KPFN BEFORE WINDS PICK UP
OVERNIGHT. A BRIEF PERIOD DOWN TO VLIFR IS ALSO POSSIBLE. GUSTY
WEST WINDS WILL BE THE PRIMARY WEATHER IMPACT AT THE TERMINALS
MONDAY WITH SUSTAINED WINDS OVER 12 KT AND GUSTS FREQUENTLY OVER 20
KT. THESE WINDS WILL CONTINUE AFTER SUNSET AS WINDS SHIFT TO THE
NORTHWEST BEHIND THE NEXT COLD FRONT.
&&
.MARINE...WESTERLY WINDS BEHIND AN EXITING COLD FRONT WILL DECREASE
BRIEFLY THIS MORNING BEFORE INCREASING ONCE AGAIN THIS AFTERNOON
AHEAD OF A STRONG COLD FRONT. THE FRONT WILL SURGE SOUTHEAST ACROSS
THE WATERS LATE TONIGHT AND EARLY TUESDAY...WITH GUSTY OFFSHORE
WINDS AND ELEVATED SEAS DEVELOPING. A PROLONG PERIOD OF SMALL CRAFT
ADVISORY CONDITIONS IS FORECAST TODAY THROUGH LATE TUESDAY NIGHT
BEFORE WINDS AND SEAS SLOWLY DIMINISH AS THE SURFACE HIGH PRESSURE
RIDGE MOVES ACROSS THE NORTHERN GULF. THE LIGHTER OFFSHORE WINDS
WILL BECOME ONSHORE LATER IN THE WEEK AS THE RIDGE SHIFTS TO THE
EAST OF THE MARINE AREA.
&&
.FIRE WEATHER...WE WILL BE UPGRADING THE WATCH TO A RED FLAG WARNING
FOR TODAY FOR OUR I-10 FL PANHANDLE COUNTIES DUE TO A COMBINATION OF
BRIEF DURATIONS OF RH AOB 35 PERCENT COMBINED WITH 20-FT WINDS OF 15
MPH OR GREATER. A WATCH WILL BE POSTED FOR ALL OF OUR FL ZONES FOR
TUESDAY WHEN REQUIRED LOW RH DURATIONS WILL EASILY BE REACHED. MIN RH
IS FORECAST TO APPROACH 25 PERCENT IN SOUTHEAST AL AND ADJACENT FAR
SOUTHWEST GA. DURATIONS AND WINDS WILL NOT QUITE BE HIGH ENOUGH TO
MEET THE MORE RIGOROUS RED FLAG CRITERIA IN AL AND GA. RED FLAG
CRITERIA IS EXPECTED TO BE MET ACROSS THE ENTIRE FORECAST AREA ON
WEDNESDAY.
&&
.HYDROLOGY...SUNDAY'S QPF VERIFIED WITH 0.25 TO 0.50 INCH MEASURED
THROUGHOUT THE HSA...WITH NO SIGNIFICANT IMPACTS ON OUR AREA RIVER
BASINS.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 65 36 48 19 53 / 0 10 0 0 0
PANAMA CITY 65 38 48 28 52 / 10 10 0 0 0
DOTHAN 62 32 45 23 52 / 10 10 0 0 0
ALBANY 61 33 46 22 51 / 10 10 0 0 0
VALDOSTA 64 35 46 21 51 / 0 10 0 0 0
CROSS CITY 65 40 47 20 53 / 0 10 0 0 0
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...RED FLAG WARNING IN EFFECT FROM NOON THROUGH 4 PM CST THIS
AFTERNOON FOR THE FOLLOWING ZONES: COASTAL WALTON...
HOLMES...INLAND WALTON...JACKSON AND WASHINGTON.
FIRE WEATHER WATCH IN EFFECT FROM 11 AM EST /10 AM CST/ TUESDAY
MORNING THROUGH 7 PM EST /6 PM CST/ TUESDAY EVENING FOR ALL
ZONES.
GM...SMALL CRAFT ADVISORY FROM 1 PM THIS AFTERNOON TO 7 PM EST
TUESDAY FOR THE FOLLOWING ZONES: APALACHEE BAY OR COASTAL
WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20
NM...COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA
FL OUT TO 20 NM...COASTAL WATERS FROM SUWANNEE RIVER TO
KEATON BEACH OUT 20 NM...COASTAL WATERS FROM APALACHICOLA
TO DESTIN FL OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 1 AM EST WEDNESDAY FOR THE FOLLOWING
ZONES: WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM
20 TO 60 NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20
TO 60 NM.
&&
AVIATION/FIRE WEATHER/LONG TERM...WOOL
REST OF DISCUSSION...JAMSKIHazardous weather outlook, Jan 18, 4:09 AM CST, 23 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 509 AM EST SUN JAN 18 2009 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ730-750-755-765-770-775-191015- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE RIVER FL OUT TO 20 NM- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM- COASTAL WATERS FROM OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM- 509 AM EST SUN JAN 18 2009 /409 AM CST SUN JAN 18 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA... SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. A COLD FRONT WILL SWEEP THROUGH SOUTHEAST ACROSS THE LOCAL AREA LATER TODAY INTO THIS EVENING. AHEAD OF THIS FRONT...NUMEROUS SHOWERS ALONG WITH BREEZY AND GUSTY ONSHORE WINDS ARE EXPECTED...MAINLY THIS MORNING AND EARLY AFTERNOON WEST OF THE APALACHICOLA RIVER...AND DURING THE AFTERNOON AND EVENING EAST OF THIS RIVER. ISOLATED THUNDERSTORMS ARE EXPECTED MAINLY ACROSS THE PANHANDLE AND THE ADJACENT WATERS. AFTER THE FRONT EXITS...RAIN WILL DECREASE AND THEN END WITH WINDS SHIFTING TO THE NORTHWEST AND DECREASING AFTER MIDNIGHT. OVERNIGHT LOWS WILL BE MILDER THAN PREVIOUS NIGHTS... GENERALLY IN THE MID TO UPPER 30S INLAND. SOUTHWEST AND THEN WEST WINDS ALONG WITH SEAS WILL INCREASE AHEAD AND THEN ALONG THE FRONT AND...IN ITS WAKE...REMAIN ELEVATED AND OFFSHORE UNTIL EARLY MONDAY. THIS WILL CREATE HAZARDOUS CONDITIONS FOR MARINERS. THERE WILL BE A HIGH RISK FOR RIP CURRENTS TODAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... GENERALLY FAIR WEATHER IS FORECAST FOR THE EXTENDED PERIOD. PREDAWN INLAND LOW TEMPERATURES WILL AGAIN DROP TO AT OR BELOW FREEZING MONDAY NIGHT THROUGH WEDNESDAY NIGHT. A WEAK FRONT WILL LIKELY CROSS THE LOCAL AREA ON TUESDAY BRINGING A SMALL CHANCE OF RAIN...MAINLY TO THE BIG BEND AND THE ADJACENT WATERS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA OF INTEREST ON THE NATIONAL MAP. BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 19, 2:52 AM CST | Small Craft Advisory | TAE | 34 hr | |
| Jan 19, 3:29 AM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 10 hr |
| Jan 19, 1:35 PM CST | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 39 hr |
| Jan 19, 1:35 PM CST | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 28 hr |
| Jan 19, 2:15 PM CST | Hard Freeze Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 12 hr |
Nearby
Red Flag Warnings in Florida, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.